# SDR EIAA970171

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 260
- Part time: 79,733 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C5/D-CHECK INSPECTION, DISCOVERED NOSE LANDING GEAR WHEEL WELL TUNNEL BS 260 RBL 70 BULKHEAD WEB RADIUS PORTION CRACKED.  REPAIRS ACCOMPLISHED IAW SRM 53-10-04 FIGURE 6, WEB REAR.  (M)
